# SDR SIMA20181028003

- Difficulty date: October 28, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FS235 BTW STR26L AND 26R. PERMANENT REPAIR WAS PERFORMED AT 2C INSPECTION IAW ERS-CR-53MR-3514.
